# SDR HNAA2024040400270

- Difficulty date: February 29, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 42,002 hours, 37,581 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shroud
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Te Flap Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

57-2037 RH LOWER WING, OB LOWER SHROUD FLAP IB HINGE CRACKED.  R%R'D HINGE IAW EMB SRM51-40-02
